# SDR DXTA200500931

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 6,369 hours, 4,128 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838432
- Part serial: LB0901D
- Condition: Inoperative
- Location: Acm Bay
- Part time: 2,470 hours, 1,593 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT HEARD A LOUD POP IN THE CABIN FOLLOWED BY AN ELECTRICAL BURNING ODOR, ALSO IN THE CABIN SHEDDING THE CABIN ELECTRICAL LOAD WITH THE INTERIOR MASTER TO THE OFF POSITION TOOK CARE OF THIS ISSUE INTERIOR MASTER WAS LEFT OFF.  REMOVED AND REPLACED FWD AIR CYCLE MACHINE REF CE 750 MM 21-51-00.  OPS CK AND CK OF FWD CKS GOOD AT THIS TIME REF CE-750 MM 21-51-00.
